# SDR TC8A97047

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SMOKE AND ACRID SMELL FROM FIRST OFFICER'S SIDE OF COCKPIT.  FOUND BAD BALLAST.  ENTERED ON DMI 7553 MEL 33-1, CAT C BALLAST ON ORDER.
